Jump to content
NZ's bodybuilding, strength and fitness community
Sign in to follow this  
babyyswooshh

Acne After Steroids

Recommended Posts

About 5 months ago I finished a 10 week 250mg decadurabolin/500mg test cycle with NO PCT and acquired terrible acne on my back, shoulders and chest. Will this eventually go away on its own? I know acne is a side affect of steroids but i’ve never seen anything this bad from anyone else Is this because i didn’t take PCT? I’ve heard estrogen levels being too high can cause acne. will and over the counter estrogen blocker help? i did not have any of this acne before or during my cycle

Share this post


Link to post
Share on other sites

Doing cycle without pct is seriously crazy, the whole point of the cycle is to grow  and the point of the pct is to recover to natural balance and keep as much gains from the cycle as possible and of course live through it all without messing shit up.  Doing this isn't a game and someone need to kindly point it out before you think that pct is not necessary and use other compounds you might not walk away from.  Give it some thought....

 

Acne: caused by excessive levels of androgens (male sex hormones) Androgen is a metabolite of testosterone called DHT (dihydrotestosterone) is one of the main causes of acne 

 

Share this post


Link to post
Share on other sites
8 hours ago, BADTASTE said:

Doing cycle without pct is seriously crazy, the whole point of the cycle is to grow  and the point of the pct is to recover to natural balance and keep as much gains from the cycle as possible and of course live through it all without messing shit up.  Doing this isn't a game and someone need to kindly point it out before you think that pct is not necessary and use other compounds you might not walk away from.  Give it some thought....

 

Acne: caused by excessive levels of androgens (male sex hormones) Androgen is a metabolite of testosterone called DHT (dihydrotestosterone) is one of the main causes of acne 

 

 

The mechanism of acne can have multiple causes, it may not just be an androgen imbalance issue..

 

The World of medicine is ever evolving, there is thought PCT is not necessary in most cases, for most people, especially if on-cycle protection is taken to avoid leydig and sertoli cell damage via R.O.S..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  



  • Popular Contributors

    Nobody has received reputation this week.

×